MAUDE Adverse Event Report: CARDINAL HEALTH, INC. SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 266197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the anti reflux cap has broken in half.Per customer, the nurse was with the patient in bed during the incident, the patient did not know why the cap had broken in half.The issue was detected during the commissioning of the product; this has had no consequences for the patient involved.
 
Additional Manufacturer Narrative
Section d4: lot number, expiration date and unique identifier (udi) # has been added.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One representative sample was received for investigation.The device was inspected, and the reported condition was observed.Based on all available information a definitive root cause could not be determined at this time.A corrective and preventative action has been opened to address the reported condition.We will continue to monitor related reports to determine if additional actions are needed.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22430825
Report Number1423537-2025-00278
Device Sequence Number3163346
Product Code KNT
UDI-Device Identifier10884527022762
UDI-Public(01)10884527022762(17)290831(10)2426102364
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266197
Device Catalogue Number266197
Device Lot Number2426102364
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/08/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown